# SDR SWAA2020010840263

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 42,958 hours, 25,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4114A2212
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP          / RELAMPED LIGHT IAW AMM.
